# SDR YENA2008027

- Difficulty date: March 31, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 17,565 hours, 6,189 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Actuator
- Part number: 761B000001
- Part serial: 4840
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 17,565 hours, 6,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 491, BOS-DEN, AIR RETURN TO BOS, CABIN TEMP ZONE 1 RAN AWAY, STAYING AT 156 DEGREES, CYCLED HOT AIR VALVE, NO HELP.  REMOVED AND REPLACED RAM AIR INLET ACTUATOR PER 21-61-00 AND REMOVED AND REPLACED NR 2 PACK CONTROLLER, ALL OPS CHECK GOOD PER AMM 21-61-00.
